# SDR HALA2016121500549

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 51,078 hours, 9,410 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Assy
- Part number: 745329B
- Part serial: G0269
- Condition: Disconnected
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE EICAS MESSAGE LIGHT ILLUMINATED STEADY. DISCONECTED LEFT GENERATOR.  REMOVED AND REPLACED THE LT GENERATOR IAW AMM 24-11-01/401 JP 827.   ACCOMPLISHED OPERATIONAL CHECK IAW AMM TASK 24-11-00-715-005.  SYSTEM OPERATES NORMALLY.
